Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Emotions

Emotions

Has anyone found they are more emotional since they started having seizures?

A MyEpilepsyTeam Member said:

I've heard of and have one side effect I've heard termed "keppra rage". When I went to a psychiatrist he rubber stamped the diagnosis as an adjustment disorder than depression (which is sometimes the result of internalized anger). He made my neurologist approve his medication choice. My new doctor after agreed to prescribe the meds without seeing the psychiatrist if I'd see a therapist to deal with the adjustment and upcoming surgery recommendation

posted over 5 years ago
A MyEpilepsyTeam Member said:

Yes. I find myself crying just watching TV. When I go to church, when my pastor preaches I get very emotional. I even cry in church. I use to embarrassed by it,now I dont really care. I remember last year before I went to thanksgiving dinner I cry like baby before I went to dinner. Till this day I dont why. I just deal with it.

posted over 5 years ago
A MyEpilepsyTeam Member said:

Some side effects can be emotional. I tried one med (still working them out so I cant remember the name of it) and the side effects were weight loss/lack of hunger and emotional (panic/crying attacks). I had several of them and decided thatI had to change it. My neuro agreed

posted over 5 years ago
A MyEpilepsyTeam Member said:

My Husband and Daughter forget all the time... You got to be kidding Me!.... hahaha. What We have is "INVISIBLE" until the seizure shows itself!

posted over 5 years ago
A MyEpilepsyTeam Member said:

Yes! Very much!

posted over 5 years ago
Already a Member? Log in